RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 1996, Volume 3, Number 2, Pages 62–79 (Mi da435)  

This article is cited in 4 scientific papers (total in 4 papers)

Asymptotically minimal self-correcting schemes for a sequence of Boolean functions

N. P. Red'kin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (1943 kB)

Bibliographic databases:
UDC: 519.6
Received: 02.04.1996

Citation: N. P. Red'kin, “Asymptotically minimal self-correcting schemes for a sequence of Boolean functions”, Diskretn. Anal. Issled. Oper., 3:2 (1996), 62–79

Citation in format AMSBIB
\Bibitem{Red96}
\by N.~P.~Red'kin
\paper Asymptotically minimal self-correcting schemes for a~sequence of Boolean functions
\jour Diskretn. Anal. Issled. Oper.
\yr 1996
\vol 3
\issue 2
\pages 62--79
\mathnet{http://mi.mathnet.ru/da435}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1402743}
\zmath{https://zbmath.org/?q=an:0932.94043|0908.94039}


Linking options:
  • http://mi.mathnet.ru/eng/da435
  • http://mi.mathnet.ru/eng/da/v3/i2/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. D. Korshunov, “Monotone Boolean functions”, Russian Math. Surveys, 58:5 (2003), 929–1001  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. N. P. Red'kin, “On the complexity of Boolean functions with a small number of ones”, Discrete Math. Appl., 14:6 (2004), 619–630  mathnet  crossref  crossref  mathscinet  zmath
    3. T. I. Krasnova, “Inversion complexity of self-correcting circuits for a certain sequence of Boolean functions”, Moscow University Mathematics Bulletin, 67:3 (2012), 133–135  mathnet  crossref  mathscinet
    4. T. I. Krasnova, “The conjunction complexity asymptotic of self-correcting circuits for monotone symmetric functions with threshold $2$”, Moscow University Mathematics Bulletin, 69:3 (2014), 121–124  mathnet  crossref  mathscinet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:220
    Full text:103
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020